• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

My story

Hi everyone
4 years ago after having a piece of pizza, my symptoms started. I had diarrhea and severe pain which sometimes caused vomiting. I also had problem swallowing so much that I even couldn't take my medicines and as a result I had to drop one semester of university. I was diagnosed having crohn's after colonoscopy and started taking azathioprine, prednisolone and mesalazine. After six months I was a bit better and my physician started descending amount of drugs. but after 4 years and feeling a bit better I still have all there kinds of drugs.
7 months ago I had a MRI Entroghraphy and the results were fine.
I've had a stressful life in the past 4 years. I was studying in another city, had to live in dorm, a small room with 3 other people which was not comfortable at all. Then I got married and moved to another city which I had no relatives or friends. As a result I had some symptoms every two or three weeks. But six months ago after graduating I found a job and started working and since then I have been feeling much better and I don't remember having symptoms since then, even once.
The only problem I have now, is fatigue which may be result of anemia. though all the stool blood tests have always been negative for me; Plus finding mesalazine isn't that easy and this month I had to visit 6 drug stores before finding them.
I wish everyone feel better and would be happy to answer any questions or receive any advices .:)
 
Are you in the U.S.? Most US insurance companies have a mail order pharmacy option where you send the script to them and they mail you three months of the medicine at a time and will automatically refill the prescription before you run out.
 

Honey

Moderator
Staff member
Hi there, you certainly have been on a lot of meds all at one time. I had reactions to some meds, so it was one at a time with me until I was on Remicade infusions for a while. I am currently doing well and on Pentasa. I am glad you are feeling better though Crohns never really goes away. Do keep in touch with your specialist doctor and discuss how you feel and how you are. Crohns does leave you fatigued at times. Keep well.
 
Hi there, you certainly have been on a lot of meds all at one time. I had reactions to some meds, so it was one at a time with me until I was on Remicade infusions for a while. I am currently doing well and on Pentasa. I am glad you are feeling better though Crohns never really goes away. Do keep in touch with your specialist doctor and discuss how you feel and how you are. Crohns does leave you fatigued at times. Keep well.
Thanks. I do visit my physician 2-3 times a year.
Actually in the beginning that I was using high doses of Prednisolone and Pentasa I experienced many side effects like massive hair loss, edema, and acne. But I had to go through all that because I was literally starving. But I still have to use lower doses of all because my doctor cut the Azathioprine for a short while but result was not good. So I started using it again.
Glad to hear you are feeling well.
 
Are you in the U.S.? Most US insurance companies have a mail order pharmacy option where you send the script to them and they mail you three months of the medicine at a time and will automatically refill the prescription before you run out.
I live in Iran. Pentasa has always been diffuclt to find, for while it was easier. But after the sanctions were back it has become much more difficult. Even Azathioprine that I am using a made-in-iran product has become almost impossible to find.
 
A blood test will show if you have low iron levels, get your b12 vitamin levels checked too can also cause anaemia and common in people with crohn’s. Hope you feel better soon
 
A blood test will show if you have low iron levels, get your b12 vitamin levels checked too can also cause anaemia and common in people with crohn’s. Hope you feel better soon
I get periodic CBC tests and it shows low RBC and hemoglobin levels. The last checkup showed low levels of vitamin D and I'm consuming vitamin D and calcium too. plus folic acid or easy iron.
Thanks a lot.
 
Top